Commutativity of Prime Ring with Orthogonal Symmetric Biderivations

  • B Ramoorthy Reddy Research Scholar, Mathematics department, S. V. University, Tirupati, 517 502, Andhra Pradesh, India
  • C Jaya Subba Reddy Assistant professor, Mathematics department, S. V. University, Tirupati, 517 502, Andhra Pradesh, India
Keywords: Commutativity, Prime ring, Orthogonal, Biderivations, Jordan ideals

Abstract

Untitled11.png

Downloads

Download data is not yet available.

References

Argac, N., Nakajima, A., Albas, E. (2004). On orthogonal generalized derivations of semiprime Rings. Turk.j.Math. 28, 185–194.

Ashraf, M., Jamal, M. R. (2010). Orthogonal derivations in gamma-rings. Advances in Algebra. 3(1), 1–6.

Bell, H. E., Daif, M. N. (1995). On derivations and commutativity in prime rings. Acta Mathematica Hungarica. 66, 337–343. https://doi.org/10.1007/BF01876049

Bresar, M. (1993). Centralizing mappings and derivations in prime rings. J. Algebra. 156, 385–394. https://doi.org/10.1006/jabr.1993.1080

Bresar. M., Vukman, J. (1989). Orthogonal derivation and extension theorem of posner. Radovi Mathematicki. 5,237–246.

Bresar. M., Vukman, J. (1988). Jordan derivations of prime rings. Bull.Aust.Math.Soc. 37, 321–324. https://doi.org/10.1017/S0004972700026927.

Cusack, J. M. (1975). Jordan derivations in rings. Proc. Am.Math.Soc. 53(2), 321–324.

Daif, M. N. (1998). Commutativity result for semiprime rings with derivations. Int.J.Math.Sci. 21(3), 471–474.

Herstein, I. N. (1976). Rings with Involution. Uni.Chicago press. Chicago.

Oukhtite, L. (2011). Posner’s second theorem for Jordan ideals in rings with involution. Expo. Math. 29(4), 415– 419. https://doi.org/10.1016/j.exmath.2011.07.002

Oukhitite. L., Mamouni. M., Beddani, C. (2014). Derivations and Jordan ideals in prime Rings. Journal of Taibah University for Science. 8, 364–369. https://doi.org/10.1016/j.jtusci.2014.04.004

Posner, E. C. (1957). Derivations in prime rings. Proc. Am.Math.Soc. 8, 1093–1100.

Reddy. C. J. S., Reddy, B. R. (2016). Orthogonal Symmetric bi-derivations in semiprime rings. International journal of Mathematics and statistics studies. 4(1),22–29.

Vukman, J. (1989). Symmetric biderivations on prime and Semiprime rings. Aeq.Math. 38, 245–254. https://doi.org/10.1007/BF01840009

Vukman, J. (1990). Two results concerning symmetric biderivations on prime rings. Aeq.Math. 40, 181–189. https://doi.org/10.1007/BF02112294

Published
2019-03-06
How to Cite
B Ramoorthy Reddy, and C Jaya Subba Reddy. 2019. “Commutativity of Prime Ring With Orthogonal Symmetric Biderivations”. Mathematical Journal of Interdisciplinary Sciences 7 (2), 117-20. https://mjis.chitkara.edu.in/index.php/mjis/article/view/183.
Section
Articles